Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 86, NWS Quad Cities, IA

June 5, 2020Des Moines County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 5, 2020, 7:43 AM CDT for Des Moines County, Iowa. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2020, 7:43 AM CDT (12:43 UTC)
Expired
Jun 5, 2020, 8:15 AM CDT
In force
32 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Des Moines County, IA

The radar

The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
897 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

388 
WUUS53 KDVN 051243
SVRDVN
IAC057-051315-
/O.NEW.KDVN.SV.W.0086.200605T1243Z-200605T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
743 AM CDT Fri Jun 5 2020

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Des Moines County in southeastern Iowa...

* Until 815 AM CDT.

* At 743 AM CDT, a severe thunderstorm was located over Mount Union,
  or 8 miles northeast of Mount Pleasant, moving southeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Burlington, West Burlington, Mediapolis, Danville, Middletown, Gulf
  Port, Iowa Army Ammunition Plant, Spring Grove, Starr's Cave Park
  and Preserve, Burlington Regional Airport, Sperry, Prairie Grove,
  Big Hollow Recreation Area, Pleasant Grove, Dodgeville, Beaverdale,
  Des Moines County Fairgrounds and Yarmouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4088 9137 4107 9137 4107 9126 4092 9097
      4090 9101 4081 9110 4078 9109 4073 9112
      4070 9111 4070 9113
TIME...MOT...LOC 1243Z 309DEG 43KT 4103 9140 

HAIL...<.75IN
WIND...60MPH
 
$$

Gibbs
3 follow-up statements
139 
WWUS53 KDVN 051258
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
758 AM CDT Fri Jun 5 2020

IAC057-051315-
/O.CON.KDVN.SV.W.0086.000000T0000Z-200605T1315Z/
Des Moines IA-
758 AM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR DES MOINES COUNTY...

At 758 AM CDT, a severe thunderstorm was located near West
Burlington, or near Burlington, moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Burlington, West Burlington, Mediapolis, Danville, Middletown, Gulf
Port, Iowa Army Ammunition Plant, Spring Grove, Starr's Cave Park and
Preserve, Burlington Regional Airport, Sperry, Prairie Grove, Big
Hollow Recreation Area, Pleasant Grove, Dodgeville, Beaverdale, Des
Moines County Fairgrounds and Yarmouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4088 9137 4107 9137 4107 9126 4092 9097
      4090 9101 4081 9110 4078 9109 4073 9112
      4070 9111 4070 9113
TIME...MOT...LOC 1258Z 308DEG 42KT 4089 9116 

HAIL...<.75IN
WIND...60MPH
 
$$

Gibbs
275 
WWUS53 KDVN 051305
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
805 AM CDT Fri Jun 5 2020

IAC057-051315-
/O.CON.KDVN.SV.W.0086.000000T0000Z-200605T1315Z/
Des Moines IA-
805 AM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR CENTRAL DES MOINES COUNTY...

At 804 AM CDT, a severe thunderstorm was located over Gulf Port, or
near Burlington, moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Burlington, West Burlington, Mediapolis, Middletown, Gulf Port, Iowa
Army Ammunition Plant, Spring Grove, Starr's Cave Park and Preserve,
Burlington Regional Airport, Sperry, Prairie Grove, Dodgeville,
Beaverdale and Des Moines County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4084 9131 4102 9115 4092 9097 4090 9101
      4081 9110 4078 9109 4073 9112 4070 9111
      4070 9113
TIME...MOT...LOC 1304Z 309DEG 43KT 4084 9108 

HAIL...<.75IN
WIND...60MPH
 
$$

Gibbs
270 
WWUS53 KDVN 051309
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
809 AM CDT Fri Jun 5 2020

IAC057-051319-
/O.EXP.KDVN.SV.W.0086.000000T0000Z-200605T1315Z/
Des Moines IA-
809 AM CDT Fri Jun 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DES MOINES COUNTY WILL
EXPIRE AT 815 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.

LAT...LON 4084 9131 4102 9115 4092 9097 4090 9101
      4081 9110 4078 9109 4073 9112 4070 9111
      4070 9113
TIME...MOT...LOC 1309Z 309DEG 43KT 4081 9103 

$$

Gibbs

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:43 AM CDT, 1 hour earlier.

Area forecast discussion, Jun 5, 6:43 AM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
643 AM CDT Fri Jun 5 2020

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 305 AM CDT Fri Jun 5 2020

Upper level trough and cold front pushing through the upper
Midwest with a line of broken tstms from western WI to western IA.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 305 AM CDT Fri Jun 5 2020

Today: Scattered thunderstorms especially this morning ahead of
the cold front that will push across the cwa. SPC has a marginal
risk of severe storms. Highs will be in the mid to upper 80s.

Tonight: In the wake of the cold front gradually lowering
dewpoints and light n to ne winds will bring a more comfortable
night. Lows will range from the upper 50s along Hwy 20 to the mid
60s south.

.LONG TERM...(Saturday through Thursday)
ISSUED AT 305 AM CDT Fri Jun 5 2020

Key messages:

1) Dry and pleasant this weekend into early next week

2) Tropical system Cristobal forecast to impact our area by the
   middle of next week.

This weekend: Sprawling high pressure in Ontario and into the
Great Lakes will bring dry weather and comfortable humidity.
Highs will be in the upper 70s to mid 80s and lows in the upper
50s to lower 60s.

Monday and Monday night: Southerly winds return bringing
increasing heat and humidity. Highs will push to around 90 with
dewpoints rising into the 60s. Meanwhile tropical system
Cristobal (currently in se Mexico/northern Guatemala) is expected
to track due north across the western Gulf and then to Louisiana.

Tuesday through Wednesday: GFS/ECMWF have been very consistent
for days taking the remnants of Cristobal due north into eastern
Iowa. Typically these tropical systems track off to the northeast
remaining southeast of the dvn cwa. However, with the models
indicating a deep trough in the Rockies and building ridge in the
eastern United States, it appears the only path is due north. With
the models deepening a surface low and a cold front approaching
from the west, this may set the stage for very heavy rainfall with
deep tropical moisture associated with this system, and possibly
severe weather. Amazingly, the models take the remnants into
eastern WI and then to James Bay. However, this is still several
days away so plenty of time to monitor the track and intensity of
this system, and determining exact rain amounts.

Thursday: In the wake of the system cooler and drier weather
returns with highs in the 70s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
ISSUED AT 642 AM CDT Fri Jun 5 2020

Scattered thunderstorms can be expected through early this
afternoon ahead of a cold front. IFR conds in/near stronger tstms
but VFR outside of storms. Southwest winds ahead of the front
then northwest behind the front.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Haase
AVIATION...Haase
Hazardous weather outlook, Jun 5, 3:27 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
327 AM CDT Fri Jun 5 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-060830-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
327 AM CDT Fri Jun 5 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Scattered thunderstorms are expected especially this morning ahead
of a cold front. The Storm Prediction Center has a marginal risk
of severe storms across the entire outlook area. The main threats
are damaging winds, large hail and frequent lightning. Any slower
moving storm may produce flash flooding.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Tuesday through Wednesday: The remnants of tropical system
Cristobal is expected to track from Louisiana to eastern Iowa.
This may bring heavy rainfall and severe weather but it is too
early to determine details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed especially this morning.

Haase

In the hours before

Local storm report, Jun 5, 6:45 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 AM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       MANCHESTER              42.49N 91.46W
06/05/2020  M3.00 INCH       DELAWARE           IA   BROADCAST MEDIA

            PUBLIC REPORT RELAYED VIA KCRG.

&&
Special weather statement, Jun 5, 6:53 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
653 AM CDT Fri Jun 5 2020

IAC177-MOC199-051245-
Van Buren-Scotland-
653 AM CDT Fri Jun 5 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN VAN BUREN
AND SCOTLAND COUNTIES UNTIL 745 AM CDT...

At 652 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northwest of Milton to 6 miles
northeast of Downing to near Greentop. Movement was southeast at 30
mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Memphis, Milton, Cantril, Rutledge, South Gorin, Granger, Greensburg,
Crawford, Arbela, Mount Sterling, Hitt, Etna, Sand Hill, Memphis
Memorial Airport, Spillman Mound, Kilwinning, Lebanon, Brock, Bible
Grove and Prospect Grove.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4059 9235 4060 9234 4060 9218 4077 9218
      4067 9184 4061 9186 4060 9194 4037 9195
      4030 9201 4030 9235
TIME...MOT...LOC 1152Z 292DEG 24KT 4077 9223 4056 9229 4032 9249

Gibbs
Special weather statement, Jun 5, 7:06 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
706 AM CDT Fri Jun 5 2020

IAC107-115-183-051400-
Louisa-Keokuk-Washington-
706 AM CDT Fri Jun 5 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LOUISA...EASTERN
KEOKUK AND WASHINGTON COUNTIES UNTIL 900 AM CDT...

At 706 AM CDT, a strong thunderstorm was located 8 miles southeast of
Harper, or 11 miles west of Washington. The storm is nearly
stationary.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Washington, Sigourney, Brighton, Richland, Ainsworth, Crawfordsville,
Harper, Wyman, Keota, Ollie, West Chester, Webster, Washington
Airport, Lancaster, Marr Park, Keokuk County Expo, Lake Belva Deer
Park, Haskins, Yenruogis County Park and Lake Darling State Park.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4117 9222 4145 9221 4144 9157 4117 9143
TIME...MOT...LOC 1206Z 307DEG 1KT 4131 9191

Gibbs
Special weather statement, Jun 5, 7:21 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
721 AM CDT Fri Jun 5 2020

IAC087-101-051300-
Henry-Jefferson-
721 AM CDT Fri Jun 5 2020

...A STRONG THUNDERSTORM WILL AFFECT HENRY AND NORTHEASTERN JEFFERSON
COUNTIES UNTIL 800 AM CDT...

At 721 AM CDT, a strong thunderstorm was located near Coppock, or
near Washington, moving southeast at 25 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Pleasant, New London, Winfield, Wayland, Salem, Olds, Rome,
Westwood, Mount Union, Coppock, Henry County Fairgrounds, Oakland
Mills, Oakland Mills Park, Mount Pleasant Municipal Arpt, Merrimac,
Germanville, Water Works Park, Mac Coon Access, Swedesburg and
Trenton.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4116 9143 4106 9137 4091 9137 4083 9162
      4116 9180
TIME...MOT...LOC 1221Z 330DEG 23KT 4120 9168

Gibbs
Special weather statement, Jun 5, 7:30 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
730 AM CDT Fri Jun 5 2020

IAC111-177-MOC045-199-051315-
Van Buren-Lee-Scotland-Clark-
730 AM CDT Fri Jun 5 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN VAN
BUREN...SOUTHWESTERN LEE...SOUTHEASTERN SCOTLAND AND CLARK COUNTIES
UNTIL 815 AM CDT...

At 730 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles south of Bonaparte to Luray to
near Colony. Movement was east at 35 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Fort Madison, Keokuk, Kahoka, Nauvoo, Hamilton, Warsaw, Donnellson,
Montrose, Wayland, Wyaconda, Alexandria, Rutledge, Luray, South
Gorin, St. Francisville, New Boston, Croton, Winchester, Farmington
and Revere.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4026 9195 4030 9195 4031 9212 4045 9197
      4067 9192 4063 9129 4061 9135 4055 9141
      4050 9136 4045 9138 4040 9137 4035 9146
      4025 9150
TIME...MOT...LOC 1230Z 285DEG 32KT 4061 9183 4043 9186 4029 9202

Gibbs
Local storm report, Jun 5, 7:35 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
735 AM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       2 NNW WARNER            41.45N 90.40W
06/05/2020  M1.28 INCH       HENRY              IL   TRAINED SPOTTER

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:20 PM CDTSpecial Weather StatementDVNLinn25 min
Jun 4, 7:40 PM CDTSpecial Weather StatementDVNCedar35 min
Jun 4, 8:13 PM CDTSpecial Weather StatementDVNCedar32 min
Jun 4, 8:16 PM CDTFlash Flood WarningDVNCedar, Muscatine3 hr
Jun 4, 9:01 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Scott44 min
Jun 4, 9:11 PM CDTSevere Thunderstorm WarningDVNCedar, Muscatine, Scott49 min
Jun 4, 9:40 PM CDTSevere Thunderstorm WarningDVNScott50 min
Jun 4, 9:41 PM CDTFlash Flood WarningDVNMuscatine97 min
Jun 4, 9:56 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott49 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningDVNScott49 min
Jun 4, 10:17 PM CDTFlash Flood WarningDVNScott119 min
Jun 5, 12:08 AM CDTSpecial Weather StatementDVNBuchanan52 min
Jun 5, 12:38 AM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware52 min
Jun 5, 1:12 AM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware48 min
Jun 5, 2:38 AM CDTSpecial Weather StatementDVNDelaware37 min
Jun 5, 6:18 AM CDTSpecial Weather StatementDVNIowa42 min
Jun 5, 6:35 AM CDTSpecial Weather StatementDVNKeokuk40 min
Jun 5, 6:44 AM CDTSpecial Weather StatementDVNVan Buren46 min
Jun 5, 7:06 AM CDTSpecial Weather StatementDVNKeokuk, Washington114 min
Jun 5, 7:21 AM CDTSpecial Weather StatementDVNHenry39 min
Jun 5, 7:27 AM CDTSevere Thunderstorm WarningDVNHenry, Washington34 min
Jun 5, 10:36 AM CDTRiver Flood WarningDVNLouisa4 days

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.